BROWSE

Related Scientist

Researcher

Mehdi Tavakol
기하학 수리물리 연구단
more info

The Chow ring of the moduli space of curves of genus zero

Cited 1 time in webofscience Cited 0 time in scopus
558 Viewed 35 Downloaded
Title
The Chow ring of the moduli space of curves of genus zero
Author(s)
Mehdi Tavakol
Publication Date
2017-04
Journal
JOURNAL OF PURE AND APPLIED ALGEBRA, v.221, no.4, pp.757 - 772
Publisher
ELSEVIER SCIENCE BV
Abstract
We give a new presentation of the intersection ring of the moduli space of curves of genus zero. Our description gives an explicit basis for the Chow groups and the intersection pairings between them. © 2016 Elsevier B.V. All rights reserved.
URI
https://pr.ibs.re.kr/handle/8788114/3196
ISSN
0022-4049
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_MT_The Chow ring of the moduli space of curves of genus zero.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse